I am a 21-year-old female. Lately, I have been feeling very anxious with a strange chest feeling, no pain or pressure, just a feeling of something is not right in there, a nervous hollow feeling maybe. I did an EKG and need to know if it is normal. My current medications are Euthyrox 50 one tablet in the morning, De-nol two tablets in the morning.
Welcome to icliniq.com.
Your ECG (electrocardiography) is fine. It just shows sinus tachycardia, which is a normal form of elevated heart rate. So nothing to worry about it. Now considering your age and symptoms, it is unlikely to be a cardiac issue. It is probably anxiety and maybe some gastric issues, and reflux which frequently accompanies the anxiety. Extra systoles are fine to have and not worrisome other than causing symptoms. Now, you should get your thyroid status checked once if not recently tested, as more than required doses can also cause tachycardia and these symptoms.
You should get some antianxiety medications prescribed like Propranolol for few weeks with gradual tapering. Also, you should have some good antacids like Rabeprazole or Pantoprazole before breakfast once daily for a few days, rather than Denol.
Avoid oily spicy and heavy meals. Have some walk after the meals rather than resting immediately. Also, go regular exercises like brisk walking or running according to your capacity. You should do meditation, yoga which may help to alleviate your anxiety.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. (electrocardiogram) is showing incomplete RBBB (right bundle branch block) or early RBBB and features of left ventricular hypertrophy, and also heart rate is on lower side nearing 60 beats per minute. But as you mentioned, he is a basketball playe... Read fullI have been having chest discomfort. What could it be?
Thank you doctor, Is this medicine taken only for the protection from HIV virus or any other virus also? Should I stop this medicine if I had any side effects? Can this medicine be taken even if we are not affected by HIV virus?... Read fullECG report shows down spikes with heart palpitations. Please explain my report.
Thank you doctor, Is this medicine taken only for the protection from HIV virus or any other virus also? Should I stop this medicine if I had any side effects? Can this medicine be taken even if we are not affected by HIV virus?... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now